The Penis Festered Again After The Antibiotics Ran Out?

Illustration of The Penis Festered Again After The Antibiotics Ran Out?
Illustration: The Penis Festered Again After The Antibiotics Ran Out? health-articles.info

I took the medicine that my doctor had prescribed, namely Baquinor Forte and Lapistan …. r nWithin 3 days I took the drug the pus barely came out again, after the drug ran out … 1 day later the pus came out again thick white. What really happened? R nThank you.

1 Answer:

Hi Arianrobin,

Thank you for asking HealthReplies.com.

Pus-like discharge from the penis in men is often the result of a urinary tract infection. One of the causes of this condition is gonorrhea, which is an infection caused by the bacteria Neisseria gonorrhoeae. This infection can be transmitted through unhealthy sexual activity, for example if you frequently have sex with a partner who has no clear sexual history, multiple sexual partners, and does not use condoms. Not only gonorrhea, it can also be urinary tract infections that cause discharge such as pus from the penis caused by other microorganisms, for example syphilis, genital herpes, chlamydia, mycoplasma, and so on. Not only gonorrhea, other complaints can also arise, such as itching, pain, or burning sensation in the penis, urinating a little but often, back pain, fever, chills, strong smelling urine, and so on.

In addition to urinary tract infections, complaints like what you experience can also occur due to other causes, such as urinary tract stones, balanitis, urinary fistulas, bladder cancer, drug side effects, and so on. The medicine that the doctor previously prescribed is a class of antibiotics and painkillers whose function is important to eradicate the bacteria that cause urinary tract infections while minimizing the complaints that arise. If by consuming this drug your complaints are still not getting better, it means that the handling you are getting is inadequate. It could also be, your condition occurs due to the resistance of bacteria that infect your urinary tract to the drugs given. Or, you may also experience secondary reinfection after treatment because of the risk factors that don't stop.

There are many possible triggers for your complaint. Therefore, you should check back with your doctor or specialist in skin and genitalia so that further treatment is given. If necessary, your doctor will recommend that you undergo blood, urine, or urethral secretions.

Currently:

Stop unhealthy sexual activities (as mentioned above) Drink 2 to 3 liters of water a day. Keep your intimate organs clean and not moist. Do not take other drugs carelessly (except those prescribed directly by a doctor)

: by

Related Question

Right Back Pain Accompanied By Nausea?

Right Back Pain Accompanied By Nausea?

(10 months ago)

MLM I want to know I have back pain on the right side, dizziness, nausea, stomach is not good. And I too. I’ve been to the clinic. I said I had a urinary tract infection. And...

The Possibility Of Stomach Acid Can Be Cured?

The Possibility Of Stomach Acid Can Be Cured?

(10 months ago)

Assalam’ualaikum … I want to ask if stomach acid can be cured permanently? If possible, what kind of treatment and prohibitions are not allowed...

Physical Examination Of The Eye

Physical Examination Of The Eye

(1 year ago)

excuse me I want to ask, if on physical examination with the results: symmetrical shape, does not appear secret, isochoric pupils no midration, conjunctiva is not anemic, tastes ar...

Leave a Reply

Your email address will not be published. Required fields are marked *